# SDR AALA202510313978

- Difficulty date: October 25, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N167AN
- Make and model: Airbus A321-231
- Aircraft serial: 7013
- Aircraft time: 27,012 hours, 10,929 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664515
- Part serial: M14488
- Condition: Bulged
- Location: Zone 800
- Part time: 22,402 hours, 8,522 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE / RAFT FAILS OPERATIONAL CHECK DUE TO STIFF BULGING AFT END OF GIRT CONTACTING BULB SEAL OF DOOR. REPLACED SLIDE / RAFT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER TASK CARD 26L00025011.
